Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 32, Issue 4, 2016
Metadata
 

Polynomial values in small subgroups of finite fields
Igor E. Shparlinski
pp. 1127–1136
Abstract | Full-Text PDF (201 KB) | Metadata

Interpolatory estimates, Riesz transforms and wavelet projections
Paul F.X. Müller and Stefan Müller
pp. 1137–1162
Abstract | Full-Text PDF (363 KB) | Metadata

Well-posedness and scattering for nonlinear Schrödinger equations on $\mathbb R^d \times \mathbb T$ in the energy space
Nikolay Tzvetkov and Nicola Visciglia
pp. 1163–1188
Abstract | Full-Text PDF (365 KB) | Metadata

A characterization of the Gaussian Lipschitz space and sharp estimates for the Ornstein–Uhlenbeck Poisson kernel
Liguang Liu and Peter Sjögren
pp. 1189–1210
Abstract | Full-Text PDF (312 KB) | Metadata

On $L^p$-improving measures
Anthony H. Dooley, Kathryn E. Hare and Maria Roginskaya
pp. 1211–1226
Abstract | Full-Text PDF (266 KB) | Metadata

Isoperimetric problem in $H$-type groups and Grushin spaces
Valentina Franceschi and Roberto Monti
pp. 1227–1258
Abstract | Full-Text PDF (406 KB) | Metadata

A local $Tb$ theorem for matrix weighted paraproducts
Andreas Rosén
pp. 1259–1276
Abstract | Full-Text PDF (276 KB) | Metadata

On the $\ell^s$-boundedness of a family of integral operators
Chiara Gallarati, Emiel Lorist and Mark Veraar
pp. 1277–1294
Abstract | Full-Text PDF (321 KB) | Metadata

The non-hyperbolicity of irrational invariant curves for twist maps and all that follows
Marie-Claude Arnaud and Pierre Berger
pp. 1295–1310
Abstract | Full-Text PDF (287 KB) | Metadata

Qualitative properties and classification of nonnegative solutions to $-\Delta u=f(u)$ in unbounded domains when $f(0) < 0$
Alberto Farina and Berardino Sciunzi
pp. 1311–1330
Abstract | Full-Text PDF (293 KB) | Metadata

On profinite groups with commutators covered by nilpotent subgroups
Pavel Shumyatsky
pp. 1331–1339
Abstract | Full-Text PDF (176 KB) | Metadata

Quasicrystals with discrete support and spectrum
Nir Lev and Alexander Olevskii
pp. 1341–1352
Abstract | Full-Text PDF (214 KB) | Metadata

Global Hölder regularity for the fractional $p$-Laplacian
Antonio Iannizzotto, Sunra Mosconi and Marco Squassina
pp. 1353–1392
Abstract | Full-Text PDF (469 KB) | Metadata

Combining Riesz bases in $\mathbb R^d$
Gady Kozma and Shahaf Nitzan
pp. 1393–1406
Abstract | Full-Text PDF (228 KB) | Metadata

Rigidity of fiber-preserving quasisymmetric maps
Enrico Le Donne and Xiangdong Xie
pp. 1407–1422
Abstract | Full-Text PDF (267 KB) | Metadata

Lusin approximation and horizontal curves in Carnot groups
Gareth Speight
pp. 1423–1444
Abstract | Full-Text PDF (288 KB) | Metadata

Fractional operators with singular drift: smoothing properties and Morrey–Campanato spaces
Diego Chamorro and Stéphane Menozzi
pp. 1445–1499
Abstract | Full-Text PDF (623 KB) | Metadata